# SDR DHL2005754001

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 914CE13
- Condition: Inoperative
- Location: Cargo Door Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LATCHES UNLOCKED ON CARGO DOOR PANEL LIGHT INOP.  REMOVED AND REPLACED TORQUE TUBE LATCH LOCK SWITCH IAW AEI M/M CH 24 PG 28, OPS CK NORMAL.  P/N INST 914CE1-3.
